Siberian Mathematical Journal

, Volume 28, Issue 5, pp 725–731 | Cite as

Estimates of the rate of convergence in the two-sided Smirnov criterion

  • D. Byambazhav


Smirnov Criterion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. V. Smirnov, “Approximation of distribution laws of random variables from empirical data,” Usp. Mat. Nauk, No. 10, 179–207 (1944).Google Scholar
  2. 2.
    B. V. Gnedenko and V. S. Korolyuk, “Maximum deviation of two empirical distributions,” Dokl. Akad. Nauk SSSR,80, No. 4, 525–528 (1951).Google Scholar
  3. 3.
    B. V. Gnedenko, “Some results on the maximal deviation between two empirical distributions,” Dokl. Akad. Nauk SSSR,82, No. 5, 661–664 (1952).Google Scholar
  4. 4.
    A. A. Borovkov, “The two-sample problem,” Izv. Akad. Nauk SSSR, Ser. Mat.,26, No. 4, 605–624 (1962).Google Scholar
  5. 5.
    Yu. V. Borovskikh, “Complete asymptotic expansions for the two-sample problem,” J. Sov. Math.,12, No. 2 (1979).Google Scholar
  6. 6.
    J. H. B. Kemperman, “Asymptotic expansions for the Smirnov test and for the range of cumulative sums,” Ann. Math. Stat.,30, No. 2, 448–462 (1959).Google Scholar
  7. 7.
    V. M. Kalinin, “Special functions and limit properties of probability distributions. 1,” Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,13, 5–137 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • D. Byambazhav

There are no affiliations available

Personalised recommendations